# SDR LR7A0043

- Difficulty date: April 4, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 37,938 hours, 16,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB0506, FOUND LT MLG CHINE CAP CRACKED 3 INCHES HORIZONTALLY AT FS 617, WL 146 AND LBL 61.5.  REPAIRED IAW LAC MEA 382-53-00-052 AND SRM SMP 583-53-40-27.  NR 26250.
